# SDR SWAA2022121582041

- Difficulty date: December 15, 2022
- Submitted: December 15, 2022
- Operation: Air carrier
- Aircraft: N8619F
- Make and model: Boeing 737-8H4
- Aircraft serial: 33939
- Aircraft time: 31,449 hours, 14,491 cycles
- System (JASC): 2510 · Flight Compartment Equipment
- Part: Handle
- Condition: Broken
- Location: Deat Assist
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

F/O'S ASSIST HANDLE IS BROKEN.   INSTALLED F/O'S SEAT ASSIST HANDLE PER SIP
